CaltechAUTHORS
  A Caltech Library Service

Cuntz–Krieger Algebras and Wavelets on Fractals

Marcolli, Matilde and Paolucci, Anna Maria (2011) Cuntz–Krieger Algebras and Wavelets on Fractals. Complex Analysis and Operator Theory, 5 (1). pp. 41-81. ISSN 1661-8254. https://resolver.caltech.edu/CaltechAUTHORS:20110322-095729744

[img]
Preview
PDF - Published Version
Creative Commons Attribution Non-commercial.

403Kb
[img] PDF - Submitted Version
See Usage Policy.

372Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20110322-095729744

Abstract

We consider representations of Cuntz–Krieger algebras on the Hilbert space of square integrable functions on the limit set, identified with a Cantor set in the unit interval. We use these representations and the associated Perron–Frobenius and Ruelle operators to construct families of wavelets on these Cantor sets.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1007/s11785-009-0044-yDOIArticle
http://www.springerlink.com/content/g7n77r8w500r7431/PublisherArticle
https://arxiv.org/abs/0908.0596arXivDiscussion Paper
Additional Information:© 2011 Springer. This article is distributed under the terms of the Creative Commons Attribution Noncommercial License which permits any noncommercial use, distribution, and reproduction in any medium, provided the original author(s) and source are credited. Received: 6 August 2009; Accepted: 2 November 2009; Published online: 21 November 2009. Communicated by Palle Jorgensen. Part of this work was done during a stay of the authors at the Max Planck Institute for Mathematics, which we thank for the hospitality and support. M. Marcolli was partially supported by NSF grant DMS-0651925.
Funders:
Funding AgencyGrant Number
NSFDMS-0651925
Subject Keywords:Cuntz–Krieger; Wavelets; Fractals; Cantor set; Hilbert space; Perron–Frobenius operator; Ruelle operator
Issue or Number:1
Record Number:CaltechAUTHORS:20110322-095729744
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20110322-095729744
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:23044
Collection:CaltechAUTHORS
Deposited By: Jason Perez
Deposited On:22 Mar 2011 20:39
Last Modified:03 Oct 2019 02:42

Repository Staff Only: item control page